# SDR P5CA9700021

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3568807
- Condition: Failed
- Location: Nr 4 Hyd Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 4 HYDRAULIC SYSTEM AIR DRIVEN PUMP INOPERATIVE IN AUTO OR CONTINUOUS.  FOUND HYDRAULIC PUMP FAILED.  REPLACED HYDRAULIC PUMP PER BOEING MAINTENANCE MANUAL 29-11-17.
